Do I need to see a neurologist???? Really?? Please look...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

stutterbug
Regular Member


Date Joined Jul 2007
Total Posts : 478
   Posted 12/6/2009 11:02 AM (GMT -7)   
Hello! i havent been here in a long time. I am having a lot of neuro problems. Neuropathy, memory loss, confusion, anxiety, cant spell words very well, etc. - -  I have been a stutterer my whole life. Way before I was bit by that tick. Stuttering is a neurologiacl disorder.- -  Well, I am haveing a FREAKY DIFFICULT time managing my stuttering and using my speech management techniques. I am weaning myself off of CYMBALTA and this may be messing me up completely. - -  Went and saw a GP to get some XANAX to help bring it down a notch, so I can get a hold of this stuttering a little. At times it is physically uncomfortable and painful.  I need options here! - - -The doctor never treated anyone with LD and knew not a lot about stuttering. So, she wants me to see a neuro. I already KNOW there is no cure for my stuttering and I am OK with that. The last time I had an MRI was 2 years ago and it was clear of any lesions. MY question is.... Should I go see a neurologist because of the neuro problems that I am having? What can really be done.? Do I need to routinly have MRI"S done to check for lesions??

Traveler
Forum Moderator


Date Joined May 2007
Total Posts : 35855
   Posted 12/6/2009 10:55 PM (GMT -7)   
Hi Stutterbug,
I remember you!!! I am so sorry to hear you are doing poorly.
Your symptoms remind me a lot of the things I was dealing with when I first was seen by an LLMD. He told me I had a brain infection - among other things.

He put me on high doses of Minocycline for a full year, but gradually the symptoms faded. I was stuttering (which I had never done before), had serious issues with word finding, following patterns, and short term memory.

And you're right - at time it is literally physically uncomfortable and painful at times.
It was a very scary time for me.

I do hope this helps some & that you are able to get to the bottomof this very soon!!!
trav
It's been said:LD patients can be as ill as people w/ congest. heart failure & in as much pain as post-op patients.


achievinggrace
Forum Moderator


Date Joined Nov 2009
Total Posts : 3266
   Posted 12/7/2009 9:13 AM (GMT -7)   
Hi Stutterbug,
My stuttering and word loss got very bad for a while there. My wonderful family decided to make a game of trying to guess what it was I was trying to say. The finks! All in good fun. Actually laughing and relaxing really helped, the more I felt I had to say something, the worse it was.

Anyway, my LLMD suggested Bacopa and Vinpocetine to help with the stutter and word loss. It really helped.

Hope you feel better.

georgiagirl
Veteran Member


Date Joined Oct 2007
Total Posts : 1172
   Posted 12/9/2009 2:33 PM (GMT -7)   
Hey! How are you? What did you decide to do?

stutterbug
Regular Member


Date Joined Jul 2007
Total Posts : 478
   Posted 12/9/2009 8:52 PM (GMT -7)   
Hi. I am doing a whole lot of nothing! At this point, i am just going to deal with my symptoms and maintain them. My hands are literally tied at this point. My attitude is detachment. There are no doctors to help- - - - I see a ob/gyn in january and hopefully can get pregnant. Hopefully this doctor will prescribe me amoxyciciln. We will see. I am getting off cymbalta, for neuropathy, and I have been pretty sick.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, November 20, 2017 12:54 AM (GMT -7)
There are a total of 2,895,636 posts in 317,819 threads.
View Active Threads


Who's Online
This forum has 157428 registered members. Please welcome our newest member, Roberto Kiehn.
246 Guest(s), 2 Registered Member(s) are currently online.  Details
Girlie, testuser1234


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.